# SDR AWXA0001700

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 46,313 hours, 33,473 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Part number: SLFV1792A
- Condition: Defective
- Location: Stby Reservoir
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

D: PHX - AIR TURNBACK, APPROX 30 MIN AFTER TAKEOFF THE STANDBY HYDRAULIC LOW QUANTITY LIGHT ILLUMINATED, A AND B SYSTEM QUANTITY WAS NORMAL.  THE AIRCRAFT RETURNED TO PHX.  MAINTENANCE INSPECTED THE AIRCRAFT FOR LEAKS AND FOUND NONE.  THE STANDBY HYDRAULIC RESEVOIR QUANTITY LOW LEVEL SWITCH WAS REPLACED AND TESTED NORMAL.
